# SDR CA970129015

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nose Gear
- Part time: 5,036 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR WOULD NOT RETRACT. LANDING GEAR EXTEND AND RETRACT CENTRE PROXIMITY SWITCH ADJUSTED.
